# SDR SWAA2020110327582

- Difficulty date: October 10, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CARD X367145=EXTERNAL FUSELAGE SKIN DENTED AT BODY STATION 193 BETWEEN STRINGERS 17 AND 18 RIGHT HAND SIDE=ACTUAL LOCATION IS 188+5.9'; 12.3' BELOW STRINGER 17 RT L=2.1' W=1.7' Y=0.013' W/Y=130.  EVALUATED DENT ON BS 188+5.9'; 12.3' BELOW STR 17 RT LENGTH OF 2.1' WIDTH OF 1.7' DEPTH OF .013' W/Y= 130.  DAMAGE WITHIN LIMITS, IAW EA 20-153-02072 REV IR AND ER 20-03419 REV IR HFEC AREA NO DEFECTS NOTED, PER NDT MANUAL D6-37239 PART 6 53-30-00 PROC 3.  INSTALLED DENT DOT, IAW EA 20-153-02072 REV IR.  NO FURTHER INSPECTION OR ACTION REQUIRED, PER REF EA 20-153-02072 REV IR.
